Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON A LIMIT EQUATIONS AND ATTRACTION FOR NONAUTONOMOUS SYSTEMS WITH DELAY.

Annotation

For nonautonomous functional-differential equations property of quasiinvariance for -limiting sets and analogue of the La-Salle principle of invariancy by use of Lyapunov functional with constant sign derivative is established.

Keywords

functional differential inclusion; Lyapunov functional; limit equations; quasiinvariant set; principle of invariancy; asymptotic stability

Full-text in one file

Download

UDC

УДК 517.911.5

Pages

1247-1253

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.